# SDR HAIW6HR0077

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406MA
- Make and model: Bell 222B
- Aircraft serial: 47134
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23032048
- Condition: Arced
- Location: Start/Gen
- Component: 222060060107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS ARCED. COMMUTATOR APPEARS TO HAVE BURNED SPOTS.  STATIC IS HEARD THRU ALL HEAD SETS.  REQUEST WARRANTY REPAIR SINCE THIS UNIT HAS ONLY BEEN IN SERVICE 22.0 HRS / 2 MONTHS. REPLACED WITH TSO:0 UNIT. ALL SYS. FUNCTION PROPERLY.
